# SDR CALA0200033

- Difficulty date: January 23, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 51,090 hours, 26,418 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: #4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN R/H WING #4 SLAT SKIN LOWER AREA, BELOW ACTUATOR ATTACHMENT TO SLAT. THE CRACKED AREA WAS CUTOUT. REPAIR FILLER AND A SPLICE PLATE WERE INSTALLED IAW SRM 57-43-01, FIGURE 206.
